# SDR ABXA20250901208

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 113,494 hours, 33,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 94975
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FLIGHT DECK EMERGENCY LIGHT L9801 (BACK LEFT) INOP RELAMP NO HELP. "M736 BATTERY FAULTY"  REPLACED BATTERY ASSY IAW B767 AMM SUPPLEMENTAL 33-51-00 OPS CK GOOD.RETURNED TO SERVICE.
